Post Edited By Moderator (stkitt) : 4/20/2009 5:30:02 PM (GMT-6)
I changed the font size in your first post but did not change any content. Trying to save bandwidth.
I am sure what you have been through with your Aunt's death was traumatic for you and may have triggered these attacks.........hormones too have proven to play a role in anxiety being on the rise at certain times of the month.
I am glad you found us as we are a great family and we always welcome new members so stick with us and please don't hide out in bed. Get up and face your anxiety. Remember you have anxiety it does not have you.
Call a friend when feelings of anxiousness or fear arise. A friend is not a replacement for professional help when needed, but a friend can be there to listen when you are having a bad day. Sometimes letting off a little steam can help relive tension and anxiety. Come here and talk with us. Remember we are a forum and someone will get back to you but we are not in real time as in a chat room.
Here is a reference for you:
Again a warm and peaceful welcome to you.
Co-Moderator, Anxiety and Panic Forum
DX: Anxiety, Depression, LPR (acid reflux)
Meds: Paxil, Nexium, Zantac
You've received some really good advice on this thread. Regarding your friend, is there any way to space out your visits a bit to see if things settle down for you? I won't tell you to "cut ties with her" right away, but I do wonder if maybe you should set some boundaries in your relationship and set some limits on how much you see each other, at least until you get a better handle on the anxiety. It seems to me from everything that you've said that this friendship is stressing you out a bit, and you really need to surround yourself with comforting and supportive people right now. I'm sorry that she laughed at you when you were discussing your feelings with your stepdad. Have you talked to her about what she is doing and how it affects you? The bottom line is that you need to look after yourself in the best way possible, and find ways to have peace in your life. You've been through a lot, especially with the death of your aunt. (((hugs))) I wish you the very best in your healing. Please keep us posted on how you're doing.
Your font is good now, thank you. :)
Does your Doctor want you to increase your medication dose just during PMS or keep your dose at 75 mg? IMHO I think keeping it at 75mg would be what most physicians would suggest. Sometimes our meds just poop out and an increase in your dose may be the answer.
Also I agree distancing yourself from your friend a bit may help. It is hard to be positive when someone is so negative all the time.
Take care and keep on talking to us.
Hang in there that is all you can do, I have constant anxiety for weeks at a time and I feel I will never recover but I always do. Also meds such as xanax makes it a bit easier